I have always had regular periods, like clockwork. Nothing in my life has recently changed. No traumas. No illnesses. I am 32. Suddenly, I started having periods about every two weeks.
I went to the gynocologist four weeks ago for help with my symptoms because basically, I am having to deal with blood flow for half of the time now which is tiring and interfering with intimacy.
She gave me a 10 day prescription of progesterone. My bleeding stopped immedately with my first pill. I began my period with the 8th pill but took the last two pills. My period was not interrupted by the last two progesterone pills. Everything seemed normal.
Now, two weeks after the first day of that period, I am having another period(only one week break. very tiring). The pattern of a period every two weeks has returned.
My pap smear results from a test two weeks ago were normal. My doctor said she saw no indications of fibroids or ovarian cysts. She thinks it's hormonal, apparently, but she doesn't communicate well.
My other symptoms are these: facial hair, darkening hair all over my body, thinning hair on my head, weight gain, slight loss of bladder control, stuttering, anxiety, depression.
At the time that my periods became more frequent I was taking a thyroid supplement because I thought I might have an underactive thyroid. Sometimes it feels like my throat is closing and have trouble swallowing. I had lots of xrays as a child because of bronchitis and asthma. I quit the thyroid supplement four weeks ago.
I feel upset and anxious and do not know where to go for help. I will not have health insurance, so inattentive doctors and losing time with diagnosis is very stressful for me.
Can someone help me?
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?